# SDR F3LA2014121001093

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 12,543 hours, 5,283 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164902046
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 15,000 SMELLED SMOKE IN COCKPIT & CABIN.  REFERENCE MDDR 109218, R & R EXTRACT FAN IAW AMM 21-26-51 PB 401.  OPERATIONS TESTED GOOD.
